# SDR SWIA2020081251769

- Difficulty date: July 7, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLOORBEAM AT FS693.00 IS CORRODED.  FLAGGED.    REPAIRED LBL 9 FLOORBEAM AT BS 693, REF REO.
